# SDR CALA2023112703493

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 77,868 hours, 16,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 10923
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - CABIN - DR L3 OVER DOOR EXIT SIGN CPACITY CHECK FAIL.  WORK TRANSFER NON ROUTINE WO.2492859. DR L3 EMER LT PWR PACK M33406 POWER SUPPLY REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
